# SDR YENA20091113155

- Difficulty date: November 13, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000008
- Aircraft time: 10,809 hours, 6,705 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1703911
- Part serial: 0142
- Condition: Failed
- Location: El Slat
- Part time: 10,809 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT JB78 - MCO-JFK "SLAT FAIL" AT ZERO DURING DESCENT FOR LANDING, SLATS SELECTED AND FAILED TO MOVE.  CREW NOTIFIED ATC, AIRCRAFT LANDED SAFELY.  MX TROUBLESHOT PER AMM FIM 27-81-00 FOUND RIGHT WING SLAT ACTUATOR NR 4 AT FAULT, REMOVED AND REPLACED RT WING NR 4 SLAT ACTUATOR IAW AMM 27-81-01, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
